Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
ll
Guest
 
Posts: n/a
Default trileptal

I was diagnosed with nocturnal frontal lobe epilepsy 6 years ago.<br>fir that length of time i was taking carbamazepine 700mgs to start.<br>through time went down to 5oomgs a day. only problems hd more bowel movements than necessary. <br>over 90 days ago i was put on trileptal 300mgs because the carbamazepine was affecting my liver count.<br>since being on this new med for i have had severe headaches. tylnol does not help ..can anyone help me with that. I feel so different now...not like my old self..is it me ir the medication. yes it as well puts me at a calm to rest..taking a nap in the afternoon sometimes. in a time limit what is the limit before my system adjusts to trileptal. is this too going to affect my liver? please answer. thank you
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default liver enzymes

Trileptal does not elevate liver enzymes... do a search of trileptal and you will find some good info on this drug. It has been used in Europe for around 13 or 14 years I believe. Very low side effects and does not use the liver enzymes to metabolize. I have taken Trileptal 900mg per day with 0 side effects. It reduced my depretion and anxiety, made me less irritable and reduced my tremors.. ie my hand writing really improved etc. Hope this helps... Good luck to you.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Anita Rodgers
Guest
 
Posts: n/a
Default Trileptal

I have been on Trileptal for over seven months and it was a lifesaver for me. I tried Lamictal first and it put me over the edge and I had manic episodes and severe depression. I'm only a type II bipolar patient with severe ADD/ADHD combo type. My psych switched me over immediately to Trileptal after my reactions to Lamictal. You need to switch meds ASAP.....hope you did. Everybody experiences different results to different meds. My husband is on Lamictal and it works great for him (we are both bipolar - he is type I (the worst)). I have not gained any weight nor lost any on this med. I have stayed out of hospitals now for 7 months and I was becoming a regular with EMS before starting the meds.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I, too havae been getting headaches since increasing the Trileptal to 2x/day(150,300). There seems to be some abating over time. I'm not quite as sedated as I was when first adding the daytime dose. Prayerfull things will continue to omprove. We added the second dose a week ago.
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Tommy Haynes
Guest
 
Posts: n/a
Default trileptal toxicity

I was given trileptal on 5/15/2002 as the first drug to treat a seizure disorder. I was started on 1/2 a pill 2xdaily. It made me feel very confused and disoriented the Dr told me that it would take me time to get use to it and increased my dosage. I immediately had a psychotic reaction to this drug and was taken to a hospital where i slowly came back to reality 3-4 days later. Had a reoccuring psychotic episode 45 days later without any warning whatsoever and was psychotic for about a week and a half from what my parents have told me. I had toxic effects from this drug it caused liver damage and significant toxic exposure to the cortex of my brain. This drug was taken off the markets in 4 countries in Europe because of patients having multi-organ supersensativities to it. It is a psychotropic drug (mind altering drug) flush this drug down your toilet before it causes anyone else harm, go see your Dr. and enlighten your Dr. on the dangers of this drug.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Trileptal Sandi Trileptal 1 11-21-2007 05:04 PM
trileptal Shelia Trileptal 0 12-03-2005 06:00 AM
Trileptal Bill Trileptal 6 12-03-2005 06:00 AM
Trileptal Jen Trileptal 2 12-03-2005 06:00 AM
trileptal Sherry Trileptal 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:05 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.